# SDR DALA1212040925

- Difficulty date: February 29, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 61,791 hours, 47,402 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CORROSION WAS FOUND ON FUSELAGE SKIN STA Y=773 BTW LONGERON 27 TO 28RT.  FUSELAGE SKIN WAS BLENDED AND DOUBLER INSTALLED PER REPAIR IAW MD88 SRM 53-04D PARA 57.
